# SDR UPS05245466

- Difficulty date: August 30, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 49,681 hours, 37,104 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CRACK ON NR 8 SLAT O/B RIB AT I/B TRACK ATTACHMENT AREA.  SLAT STOP DRILLED IAW AAAE EO 2005-081-004 REV 1 (UPS ENG FILE NR 727- 57-20133).
